| Model Number |
DR8054 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation.Since no sample was returned and no objective evidence was provided the investigation will remain inconclusive for the reported material rupture.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8054 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.This malfunction involved a patient with no consequences.The male patient's age and weight were not provided.